# SDR AALA201812129005

- Difficulty date: November 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147201400
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL 232FF, FROM FR20 TO FR24, RBL -Y1292 TO RBL -Y1732. REPLACED FLOOR PANEL PER 53-12-00-300-006 PARAGRAPH 2 AND IRM 9701 REVISION I.
